Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS Kansas City, MO

June 4, 20156 counties in Missouri; Atchison County, Doniphan County, Kansas

NWS Kansas City, MO issued this flash flood warning at Jun 4, 2015, 12:23 PM CDT for 6 counties in Missouri; Atchison County, Doniphan County, Kansas. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 12:23 PM CDT (17:23 UTC)
Expired
Jun 5, 2015, 12:30 AM CDT
In force
12 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Atchison County, KS, Doniphan County, KS, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Platte County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 12:48 PM CDTFLASH FLOODMosby, MOEVACUATION OF TOWN UNDERWAY DUE TO RAPIDLY RISING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 5.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WGUS53 KEAX 041723
FFWEAX
KSC005-043-MOC021-025-047-049-165-177-042330-
/O.NEW.KEAX.FF.W.0018.150604T1723Z-150604T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  CLAY COUNTY IN WEST CENTRAL MISSOURI...
  CLINTON COUNTY IN NORTHWEST MISSOURI...
  DONIPHAN COUNTY IN NORTHEAST KANSAS...
  NORTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
  NORTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  RAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 630 PM CDT

* AT 1220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  FLASH FLOODING ACROSS THE WARNED AREA. IN ADDITION NUMEROUS ROADS  
  HAVE BECOME IMPASSIBLE DUE TO HIGH WATER AS FOUR TO SIX INCHES OF  
  RAIN HAS FALLEN OVER PORTIONS OF THE WARNED AREA SINCE LAST NIGHT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ELWOOD...
  EXCELSIOR SPRINGS...GOWER...HIGHLAND...KEARNEY...LATHROP...
  LAWSON...LIBERTY...PLATTSBURG...RICHMOND...SMITHVILLE...ST.
  JOSEPH...TROY...WATHENA...AGENCY...CAMDEN POINT...COWGILL...CRYSTAL
  LAKES...DEARBORN...DENTON...EDGERTON...EXCELSIOR ESTATES...
  HARDIN...HENRIETTA...HOLT...MISSOURI CITY...ORRICK...POLO...
  RUSHVILLE AND TRIMBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3990 9534 3957 9377 3922 9376 3921 9422
      3923 9424 3924 9429 3920 9433 3968 9534

$$

AEP
2 follow-up statements
126 
WGUS53 KEAX 042253
FFWEAX
KSC005-043-MOC021-025-047-049-165-177-050530-
/O.EXT.KEAX.FF.W.0018.000000T0000Z-150605T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  CLAY COUNTY IN WEST CENTRAL MISSOURI...
  CLINTON COUNTY IN NORTHWEST MISSOURI...
  DONIPHAN COUNTY IN NORTHEAST KANSAS...
  NORTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
  NORTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  RAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1230 AM CDT

* AT 536 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
 FLOODING ACROSS THE WARNED AREA. FLOODING IS OCCURRING ALONG        
 HIGHWAY DD ALONG MALDEN CREEK IN BUCHANAN COUNTY...HIGHWAY E IN     
 PLATTE COUNTY...HIGHWAY 92 ALONG CLEAR CREEK IN CLAY COUNTY...      
 HIGHWAY H IN CLAY COUNTY... AND HIGHWAY D IN RAY COUNTY. FLOODING   
 HAS ALSO BEEN REPORTED IN THE TOWNS OF KEARNEY...TRACY AND MOSBY.   
 FLOODING HAS BEEN CAUSED BY 3 TO 6 INCHES OF PRECIPITATION THAT HAD 
 FALLEN THIS MORNING. AN ADDITIONAL 1 TO 3 INCHES WITH LOCALLY       
 HIGHER AMOUNTS ARE EXPECTED TO FALL ACROSS THE WARNED AREA TONIGHT  
 LEADING TO ADDITIONAL FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ELWOOD...
  EXCELSIOR SPRINGS...GOWER...HIGHLAND...KEARNEY...LATHROP...
  LAWSON...LIBERTY...PLATTSBURG...RICHMOND...SMITHVILLE...ST.
  JOSEPH...TROY...WATHENA...AGENCY...CAMDEN POINT...COWGILL...CRYSTAL
  LAKES...DEARBORN...DENTON...EDGERTON...EXCELSIOR ESTATES...
  HARDIN...HENRIETTA...HOLT...MISSOURI CITY...POLO...RUSHVILLE...
  TRIMBLE AND WOODS HEIGHTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3990 9534 3957 9377 3922 9376 3921 9422
      3923 9424 3924 9429 3920 9433 3968 9534

$$

MELL
021 
WGUS73 KEAX 050527
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 AM CDT FRI JUN 5 2015

KSC005-043-MOC021-025-047-049-165-177-050540-
/O.EXP.KEAX.FF.W.0018.000000T0000Z-150605T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-DONIPHAN KS-BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON MO-
PLATTE MO-RAY MO-
1227 AM CDT FRI JUN 5 2015

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR RAY...NORTHERN
PLATTE...CLINTON...CLAY...SOUTHERN CALDWELL...BUCHANAN...DONIPHAN AND
NORTHEASTERN ATCHISON COUNTIES WILL BE ALLOWED TO EXPIRE AT 1230 AM
CDT...

AREAL FLOODING WILL CONTINUE THROUGH THE MORNING HOURS ACROSS THE 
WARNED AREA...BUT RAPID FLOOD WATER RISES FROM EXCESS RUNOFF HAVE 
RECEDED...ENDING THE CURRENT FLASH FLOOD THREAT.

LAT...LON 3990 9534 3957 9377 3922 9376 3921 9422
      3923 9424 3924 9429 3920 9433 3968 9534

$$

BLAIR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 10:34 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 4, 10:34 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 AM CDT Thu Jun 4 2015

.UPDATE...
Issued at 1034 AM CDT THU JUN 4 2015

Thick clouds have kept the airmass from becoming too unstable this
morning which is keeping the threat for strong storms confined to
isolated wind gusts. However, storms are starting to become oriented
east-west along a weak elevated boundary which is parallel to storm
motion. This may set up a corridor of training storms with locally heavy
rain from north of Topeka into the Leavenworth and KC Northland areas
through early afternoon, especially with these storms regenerating
back across north central KS. Storms have been slow to spread south,
but they may begin to propagate more southward into more of the KC
metro by afternoon as stable air could push the boundary southward a
bit. Any storms that make it south of I-70 and west of I-49 could
become strong as the airmass is more unstable over these areas.

&&

.DISCUSSION...
Issued at 416 AM CDT THU JUN 4 2015

A weak convective complex has formed over SC Nebraska into far NW
Missouri, and has gradually started to slide south with time. Unlike
last night this complex has a little better environment with which
to sustain itself, as MLCAPE values are approaching 1000 J/kg ahead
of the complex and effective bulk shear values are approaching 25 to
35 knots. Both parameters are an improvement over what yesterday
morning's complex had. Also according to SPC Mesoanalysis PWAT
values are approaching 1.8 inches where the storms are located, and
only fall off marginally with southward extent, as a good portion of
eastern Kansas and western Missouri contain 1.6 to 1.7 inches of
precipitable water. This will allow this complex to have very
efficient rain rates, as it eventually slides into the forecast
area. Short range models have been pretty consistent with this
complex eventually sliding south/southeast through western Missouri.
Should this complex slide south as the short-term hi-res models
suggest it could bring another round of morning and early afternoon
thunderstorms to the area, which would exacerbate the already
ongoing flooding problems across the area. Tough to say exactly how
much rain each area will receive, but considering the generally slow
motion of this complex along with a fairly efficient rain-making
ability, it's conceivable that some areas could see another 1 to
several inches of rain through the morning hours. As a result of
this concern, a flash flood watch continue for the area through 10
am.

This afternoon's chances for severe convection will depend much on
how this complex moves through the area. If the complex drops south
as the models suggest it's conceivable that there could be enough
lingering cloud cover to prevent much in the way of
afternoon/evening destabilization. Should the complex take on more
of an easterly component or fizzle out early there could be enough
of a clearing period to get some destabilization. Confluence along a
mesoscale/synoptic boundary which will likely run through northern
Kansas and/or southern Nebraska will be maximized likely to the west
of the forecast area, and this max confluence will be the best focus
for afternoon convection. Across far eastern Kansas and western
Missouri, depending on how the boundary sets up there will not be
quite a good of a chance to get a storm going along the weaker
confluence, but NAM indicates a relatively uncapped environment, so
it may not take much to get a storm going this afternoon. Should a
surface based storm get going this afternoon there will be plenty of
instability, on the order of 1500 to 2500 J/kg of ML CAPE as well as
30 to 40 kts of deep shear. This would be ample for supercellular
activity, with all modes of severe weather possible, again, mainly
west of I-29 and north of HWY 36. As the afternoon/evening
convection grows upscale into a complex, another round of heavy rain
is possible overnight Thursday night into Friday morning.

Friday convection again is dependent on how Thursday night evolves,
but for now models want to move the mid level ridge more centered
over the forecast area, which would serve as a bit of a dampener to
mid day convection, however, with some mid level flow over the apex
of the ridge, it's possible that once again, overnight MCS
development will roll through the area, bringing yet more heavy
rain.

Saturday then sees the boundary likely move north of the forecast
area, which should take the best chances of severe weather with it.
MCS formation from Saturday afternoon/evening thunderstorms could
conceivably move over the area, but given the likely initiation as
well as the somewhat flattened mid level ridge it's more likely that
the complex(es) will ride north of at least Interstate 70, if not
north of Missouri all together.

The rain chances continue through the weekend and into next week as
the mid level pattern transitions into more of a eastern trough
scenario with a sagging boundary. Should the boundary sag across the
area the generally zonal flow could result in one or several days of
training cells, so will continue to watch for more days of
potentially heavy rain through the mid range and extended forecast
period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 641 AM CDT THU JUN 4 2015

Same as yesterday, early morning thunderstorms affecting the
terminals through the mid morning hours. Severe weather isn't
anticipated, but periods of heavy rain are possible probably through
the early afternoon. There could be a lull in the action through the
afternoon before another round of thunderstorms form late this
evening and move into the area. Backed off a touch on the timing of
these storms, as initiation is most likely going to occur in central
and northern Kansas then move in later tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 4 PM CDT this afternoon FOR KSZ025-
     102>105.

MO...FLASH FLOOD WATCH until 4 PM CDT this afternoon FOR MOZ001>005-
     011>014-020>022-028>030-037-038-043-044.

&&

UPDATE...Hawblitzel
DISCUSSION...Leighton
AVIATION...Leighton
Hazardous weather outlook, Jun 4, 5:59 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 AM CDT THU JUN 4 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
559 AM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY NORTHWEST
 AND WEST CENTRAL MISSOURI AND ADJACENT PORTIONS OF EASTERN KANSAS
 THROUGH THE MORNING HOURS. DUE TO SIGNIFICANT RAINFALL EARLIER THIS
 MORNING AND SATURATED SOILS...FLOODING AND FLASH FLOODING WILL BE A
 CONCERN. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL WILL
 ALSO BE POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS
 WILL BE POSSIBLE FRIDAY THROUGH EARLY SATURDAY AND AGAIN SUNDAY
 NIGHT. WHILE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE PRIMARY
 THREAT WILL BE HEAVY RAINFALL WHICH COULD RESULT IN PERIODS OF
 FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 4, 10:59 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 AM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     HAIL             2 N KANSAS CITY INTL AR 39.33N 94.72W
06/04/2015  E0.88 INCH       PLATTE             MO   TRAINED SPOTTER

            40 MPH WIND

&&

AB
Special weather statement, Jun 4, 11:00 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 AM CDT THU JUN 4 2015

MOZ021-028-029-041645-
CLAY MO-CLINTON MO-PLATTE MO-
1100 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE...SOUTHERN CLINTON
AND NORTHERN CLAY COUNTIES UNTIL 1145 AM CDT...

AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLATTE CITY...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SMITHVILLE...KEARNEY...LATHROP...FERRELVIEW...EDGERTON...TRIMBLE...
  HOLT...HOOVER AND RIDGELY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 25 AND 40.
  I-435 LOOP FROM MILE MARKERS 28 TO 35.
  I-29 BETWEEN MILE MARKERS 13 AND 18.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3957 9421 3937 9421 3929 9477 3949 9476
TIME...MOT...LOC 1600Z 255DEG 17KT 3936 9470

AEP
Special weather statement, Jun 4, 11:34 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1134 AM CDT THU JUN 4 2015

MOZ030-041715-
RAY MO-
1134 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR RAY COUNTY UNTIL 1215 PM CDT...

AT 1131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WOODS HEIGHTS...OR 6 MILES SOUTHEAST OF
LAWSON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RICHMOND...HARDIN...RAYVILLE...KNOXVILLE AND RUSSELLVILLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3951 9377 3927 9377 3926 9421 3949 9420
TIME...MOT...LOC 1634Z 266DEG 15KT 3938 9410

AEP
Local storm report, Jun 4, 12:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1202 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HEAVY RAIN       5 WNW KEARNEY           39.41N 94.45W
06/04/2015  E3.00 INCH       CLAY               MO   PUBLIC

            NE 172ND STREET EAST OF ARLEY IMPASSIBLE DUE TO WATER
            RAPIDLY FLOWING OVER STREET FROM NEARBY CREEK.

&&

PMURRAY
Local storm report, Jun 4, 12:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      5 WNW KEARNEY           39.40N 94.45W
06/04/2015                   CLAY               MO   PUBLIC

            NE 172ND STREET EAST OF ARLEY IMPASSABLE DUE TO WATER
            OVER ROAD FROM NEARBY CREEK.

&&

PMURRAY
Local storm report, Jun 4, 12:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLASH FLOOD      LAWSON                  39.44N 94.20W
06/04/2015                   RAY                MO   PUBLIC

            WATER FLOWING OVER A 50 TO 100 YARD STRETCH OF ROAD NEAR
            LAWSON.

&&

PMURRAY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:20 PM CDTRiver Flood WarningEAXCarroll, Chariton6 days
Jun 3, 8:20 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 3, 8:56 PM CDTRiver Flood WarningEAXPlatte5 days
Jun 3, 8:56 PM CDTRiver Flood WarningEAXPlatte5 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXClay, Jackson, Ray6 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXChariton, Howard, Saline7 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXCooper, Howard7 days
Jun 4, 2:16 AM CDTFlash Flood WarningEAXAndrew, Caldwell, Daviess, DeKalb, Gentry6 hr
Jun 4, 3:14 AM CDTSpecial Weather StatementEAXDaviess31 min
Jun 4, 3:44 AM CDTSpecial Weather StatementEAXDeKalb31 min
Jun 4, 5:12 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt33 min
Jun 4, 6:22 AM CDTSpecial Weather StatementEAXRay23 min
Jun 4, 6:37 AM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clay, Clinton, Platte, Ray6 hr
Jun 4, 6:51 AM CDTSpecial Weather StatementEAXCarroll, Saline24 min
Jun 4, 7:52 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt38 min
Jun 4, 8:24 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway21 min
Jun 4, 9:21 AM CDTRiver Flood WarningEAXDaviess, Gentry57 hr
Jun 4, 9:21 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 4, 9:34 AM CDTRiver Flood WarningEAXBuchanan4 days
Jun 4, 9:34 AM CDTRiver Flood WarningEAXAtchison, Holt64 hr
Jun 4, 9:54 AM CDTRiver Flood WarningEAXAndrew, Buchanan4 days
Jun 4, 9:54 AM CDTRiver Flood WarningEAXBuchanan, Platte3 days
Jun 4, 10:07 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 4, 10:22 AM CDTSpecial Weather StatementEAXBuchanan23 min
Jun 4, 10:38 AM CDTFlash Flood WarningEAXClay, Platte6 hr
Jun 4, 11:00 AM CDTSpecial Weather StatementEAXPlatte45 min
Jun 4, 11:12 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Jun 4, 11:34 AM CDTSpecial Weather StatementEAXRay41 min
Jun 4, 12:34 PM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Caldwell, Clinton, Daviess and 5 more24 hr
Jun 4, 3:40 PM CDTRiver Flood WarningEAXPlatte3 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXLeavenworth45 hr
Jun 4, 4:53 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan37 min
Jun 4, 9:19 AM CDTSpecial Weather StatementEAXDoniphan26 min
Jun 4, 3:40 PM CDTRiver Flood WarningEAXLeavenworth3 days
Jun 4, 5:53 PM CDTRiver Flood WarningEAXAtchison28 hr

Nearby

Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.